# SDR ZP72010F00000

- Difficulty date: March 31, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N606SM
- Make and model: Lear 25B
- Aircraft serial: 185
- Engine: Ge CJ610*
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 66001122
- Condition: Shorted
- Location: Blower
- Part time: 1,825 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN BLOWER MOTOR SHORTED OUT, CAUSING ELECTRICAL SMOKE TO BE EMITTED INTO THE CABIN.  SMOKE STOPPED WHEN THE CIRCUIT BREAKER POPPED.
